# SDR AALA202504073991

- Difficulty date: April 6, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N907AN
- Make and model: Boeing 737823
- Aircraft serial: 29509
- Aircraft time: 73,301 hours, 30,433 cycles
- Engine: Cfmint CFM567B242
- Engine time: 33,414 hours, 14,334 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Bypassing
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: WHILE IN CRUISE AT FL 370 AT MACH .79 WE GOT AN OIL FILTER BYPASS ON ENGINE 2 WITH NO OTHER ASSOCIATED ABNORMALITIES. OIL PRESSURE, OIL TEMP, AND QUANTITY WERE ALL WITHIN NORMAL RANGE. WHILE RUNNING QRH WE REDUCED POWER TO APPROX 65% N1 AND MESSAGE EXTINGUISHED MOMENTARILY THEN REAPPEARED EVEN WITH POWER AT IDLE. THIS THEN LED TO AN ENGINE SHUTDOWN; AFTER LANDING A VISIBLE OIL STREAK WAS FOUND ON THE COWLING. AIRCRAFT DIVERTED TO AND LANDED SAFELY AT CVG.  (OPEN).
